Skip to Content

Can u get side effects from paxil in 2 days like anxiety or am I just overreacting like I always d?

Responses (1)

clm1970 12 Jan 2010

Hello, sorry that you are having such a difficult time. Sure, it is possible for side effects to occur just after taking the medication for two days because although it has not had the opportunity to build to therapeutic level (usually 4 to 6 weeks after initiation), there is still substance in the blood stream and avaliable to the brain. Therefore, this is possible. Call your prescriber ASAP and get into be seen NOW! Best Wishes.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How long does side effects last?

Posted 15 Sep 2009 17 answers

Paxil - do the side effects go away ?

Posted 19 Mar 2011 3 answers

How long before Paxil starts to fully work?

Posted 19 Nov 2011 3 answers

Paxil start up side effects?

Posted 26 Nov 2015 3 answers

Are these Paxil side effects normal?

Posted 3 Jul 2016 1 answer